# SDR E8BA2014013100001

- Difficulty date: January 9, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N220GS
- Make and model: Lear 35A
- Aircraft serial: 220
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Relay
- Part number: FC215136
- Condition: Failed
- Location: Rudder Trim Pnl
- Part time: 17,220 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW NOTED A LOT OF RT RUDDER INPUT WAS REQUIRED TO TRIM AIRCRAFT TO FLY STRAIGHT.  CREW NOTED RUDDER TRIM INDICATOR WAS READING FULL LEFT RUDDER TRIM AND COULD NOT ADJUST BACK TO NEUTRAL.  DIVERTED, AND LANDED WITHOUT INCIDENT.  AFTER TROUBLESHOOTING RUDDER TRIM SYS, FOUND RT COMMAND RELAY K609, HAVING VERY HIGH RESISTANCE ON POWER SIDE OF THE RELAY.  REPLACED RELAY.  FUNCTIONAL TESTED RUDDER TRIM SYS AND FOUND TO BE FUNCTIONING CORRECTLY.
